# SDR ASAA0410530

- Difficulty date: November 12, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 6545775
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - SCRIBE MARKS IN EXTERNAL SKIN, AT WING TO BODY FAIRING.  REPAIRED SKIN IAW EA.
